Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ive been on tetracycline for like 2 weeks now and it seemed like it cleared up a little in the begining and now im starting to break out. is it normal for the initial breakout to come a little later? i thought it would have been right away..i also just started my diane 35 so maybe thats why, but i dont know how a birth control can have an initial breakout. anyways, just curious!

Share this post


Link to post
Share on other sites

see thats what happened to me..2 weeks in I thoguth it was working then week 3-4 I broke out...and now 2 moths in ...it didint do anything well it improved but its still there...SO I DONT KNOW WHATS NEXT...but i hope it works for u

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×